What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 25, 12:28 PM EST, 51 minutes earlier.
Area forecast discussion, Jun 25, 12:28 PM EST, 51 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
128 PM EDT Wed Jun 25 2025
.SYNOPSIS...
Hot and humid conditions will continue through much of the week. The
chance of showers and storms, mainly in the afternoon and evening,
will increase as the week progresses, with the most widespread
coverage expected this weekend through Monday. Cooler and drier
conditions are expected by next Tuesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
With the subtle flattening of the mid/upper level ridge, allowing
for a belt of slightly stronger midlevel flow to evolve into northern
parts of the region, diurnally-driven SHRA/TSRA is already increasing
in coverage early this afternoon. This is occurring amidst a
strongly unstable environment, that, with slightly stronger flow,
will allow for subtle increases in coverage/organization/severe
potential than was the case locally on Tuesday. Do think that the
severe potential will be confined to downburst potential (due to
DCAPE ~1000 J/kg) with the strongest storms, with isolated damaging
winds possible. Still, this severe potential is still expected to
remain rather isolated in nature.
Do think that the MRGL SWODY1 from SPC is well-placed and well-
warranted given the setup. The greatest potential for a localized
severe threat should evolve from EC IN through WC/central OH through
late afternoon where the better flow will evolve, although certainly
an isolated strong/severe storm will be possible just about
anywhere. There is a signal that an outflow may expand through most
of the local area into early evening, setting up near/S of the OH Rvr
where storm activity should be focused in the hour or two before
sunset. This expanding outflow/stable air should shunt the storm
activity progressively to the SE with time, yielding mostly dry
conditions into mid evening for the majority of the local area.
Temps are again reaching into the lower 90s, with heat index values
around 100F. Temps will be impacted by expanding storm coverage and
outflows into mid/late afternoon, so the near-100F heat index values
are expected to dwindle as this occurs.
The storm activity will come to an end after sunset. This will occur
as the environment stabilizes due to outflows/gust fronts
progressively from NW to SE through this evening. Temps tonight will
again bottom out in the lower to mid 70s amidst muggy conditions.
&&
.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
More of the same is on tap for Thursday/Thursday night, with some
diurnally- driven SCT convection expected locally during the
afternoon and evening. This environment will be very similar to what
we are experiencing today, with weak shear but a favorable thermo
environment supporting outflow-driven storm evolution with downburst-
driven gusty to isolated damaging wind potential.
As mentioned, the storm environment on Thursday is not too
dissimilar from what we have in our region today. This applies to the
heat potential as well, even with the continuation of the flattening
of the mid/upper level ridge centered to our SE. While the
potential/probability for heat index values to reach 100F
Thursday/Friday is not /quite/ as high/widespread as has been the
case Mon/Tue/Wed, there is enough of a signal for heat index values
to approach 100F in a few spots on both days. This, combined with
the extended nature of this heat (with little relief at nighttime as
lows dip into the lower to mid 70s amidst muggy conditions),
prompted the decision to extend the Heat Advisory through Friday
evening. It is well-recognized that there may be some spots that
don't reach a heat index threshold of 100F on Thu/Fri, but we are
still expecting daily peak heat index values in the upper 90s just
about everywhere, with some lower 100s still possible. With the
cumulative impacts of heat and the lack of any /real/ relief on the
doorstep, felt that it was best to extend the advisory and continue
messaging the impacts from this heat/humidity.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Forecast was initialized using the national blend of models.
Heights will not experience a lowering until Mon night/Tue when an
upper trough crosses the region. This will promote a continuation of
the heat and humidity through Mon night, with only a moderate
decrease in temperatures of about 5 degrees afterward.
Precip chances during this time are strongly correlated to the
natural diurnal, with chance/low chance pops overnight, increasing
during the early part of the day and topping out in the afternoon
with likely-categorical showers/thunderstorms. The highest pops of
the forecast occur on Sat and again Mon/Mon evening.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Scattered SHRA/TSRA are expected locally through about 22z before
coverage wanes rapidly thereafter. Decided to add a TEMPO TSRA at nrn
sites while maintained a PROB30 at srn sites given expectations for
differences in coverage/timing anticipated through the first few
hours of the TAF period. Of course, rapid reductions in VSBYs will be
the primary concern with this activity, although abrupt changes in
wind speed/direction will also be possible. These potential impacts
will be handled with amendments as needed.
Outside of diurnally-driven SHRA/TSRA, VFR conditions will prevail
before some BR/VSBY reductions again develop at KLUK (and potentially
even KILN) in the several hours around daybreak. VFR Cu this
afternoon/evening will dissipate toward/beyond sunset, with just a
few mid/high clouds through the nighttime.
Light westerly winds at 10 knots or less this afternoon will return
to light and variable again tonight. VFR Cu development is expected
again past 15z Thursday.
OUTLOOK...Thunderstorms are possible each day Thursday through
Monday, mainly in the afternoon and evening of each day.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT this evening for OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...Heat Advisory until 8 PM EDT this evening for KYZ089>100.
IN...Heat Advisory until 8 PM EDT this evening for INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...KC
NEAR TERM...KC
SHORT TERM...KC
LONG TERM...Franks
AVIATION...KCHazardous weather outlook, Jun 25, 1:06 PM EST, 13 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
206 PM EDT Wed Jun 25 2025
INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065-
070>074-077-080-082-261815-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Delaware-Miami-Champaign-Clark-Madison-Licking-
Preble-Montgomery-Greene-Pickaway-Fairfield-Butler-Warren-Clinton-
Ross-Hocking-Hamilton-Highland-Pike-
206 PM EDT Wed Jun 25 2025
...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT FRIDAY...
This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, central Ohio, south central Ohio, southwest Ohio
and west central Ohio.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Scattered storms, with the potential for strong to damaging winds
and localized flooding, will be possible through early evening.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
INZ075-080-KYZ089>100-OHZ078-079-081-088-261815-
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Clermont-Brown-Adams-Scioto-
206 PM EDT Wed Jun 25 2025
...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT FRIDAY...
This Hazardous Weather Outlook is for southeast Indiana, northeast
Kentucky, northern Kentucky, south central Ohio and southwest Ohio.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 25, 12:10 PM EST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
110 PM EDT Wed Jun 25 2025
INZ050-058-251745-
Fayette IN-Wayne IN-
110 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN WAYNE AND
NORTHERN FAYETTE COUNTIES THROUGH 145 PM EDT...
At 110 PM EDT, a strong thunderstorm was located near Dublin, moving
east at 5 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Connersville, Cambridge City, Hagerstown, Dublin, Waterloo, Milton,
East Germantown, Mount Auburn, Bentonville, Mettel Field, Beesons,
and Jacksonburg.
This includes I-70 in Indiana between mile markers 134 and 142.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3979 8522 3987 8522 3987 8520 3990 8520
3995 8506 3973 8503 3973 8504 3968 8503
3971 8530 3979 8530
TIME...MOT...LOC 1710Z 263DEG 5KT 3980 8527
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ClarkSpecial weather statement, Jun 25, 12:31 PM EST, 48 minutes before
Special Weather Statement
National Weather Service Wilmington OH
131 PM EDT Wed Jun 25 2025
OHZ055-056-065-251815-
Licking OH-Fairfield OH-Franklin OH-
131 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
FRANKLIN...NORTHWESTERN FAIRFIELD AND SOUTHWESTERN LICKING COUNTIES
THROUGH 215 PM EDT...
At 131 PM EDT, a strong thunderstorm was located over Pataskala,
moving east at 15 mph.
HAZARD...Wind gusts up to 45 mph, pea size hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Columbus, Newark, Westerville, Reynoldsburg, Gahanna, Pickerington,
Bexley, Heath, Granville, Pataskala, Johnstown, Baltimore, Buckeye
Lake, Hebron, Millersport, Granville South, Beechwood Trails, Easton,
Summit Station, and Fairfield Beach.
This includes the following Interstates...
I-70 in Ohio between mile markers 98 and 129.
I-71 in Ohio between mile markers 105 and 111.
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3982 8252 3994 8306 4011 8288 4019 8238
TIME...MOT...LOC 1731Z 280DEG 12KT 4002 8272
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH
ClarkSpecial weather statement, Jun 25, 12:33 PM EST, 46 minutes before
Special Weather Statement
National Weather Service Wilmington OH
133 PM EDT Wed Jun 25 2025
OHZ045-046-251815-
Delaware OH-Union OH-
133 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN
DELAWARE AND CENTRAL UNION COUNTIES IN CENTRAL OHIO THROUGH 215 PM
EDT...
At 133 PM EDT, a strong thunderstorm was located near Richwood,
moving east at 15 mph.
HAZARD...Wind gusts up to 45 mph, pea size hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Delaware, Marysville, Richwood, Radnor, Ostrander, Magnetic Springs,
Delaware State Park, Raymond, Bellepoint, Broadway, Warrensburg,
Pharisburg, Watkins, Somersville, New Dover, and State Route 257 at
US Route 36.
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4048 8325 4044 8325 4043 8302 4015 8319
4027 8349 4048 8342
TIME...MOT...LOC 1733Z 280DEG 12KT 4039 8335
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH
ClarkSpecial weather statement, Jun 25, 12:42 PM EST, 37 minutes before
Special Weather Statement
National Weather Service Wilmington OH
142 PM EDT Wed Jun 25 2025
INZ050-058-059-OHZ042-060-251830-
Fayette IN-Wayne IN-Union IN-Darke OH-Preble OH-
142 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WAYNE...UNION AND
FAYETTE COUNTIES IN EAST CENTRAL INDIANA...NORTHWESTERN PREBLE AND
SOUTHWESTERN DARKE COUNTIES IN WEST CENTRAL OHIO THROUGH 230 PM
EDT...
At 142 PM EDT, a strong thunderstorm was located near Glenwood,
moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph, pea size hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Richmond, Connersville, Centerville, Cambridge City, Liberty,
Hagerstown, New Paris, Dublin, West College Corner, Glenwood, Salem,
Waterloo, Columbia, Bunker Hill, Abington, Brownsville, Milton,
Greens Fork, East Germantown, and Spring Grove.
This includes the following Interstates...
I-70 in Indiana between mile markers 134 and 156.
I-70 in Ohio between mile markers 0 and 5.
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
3991 8520 3996 8467 3954 8483 3953 8530
TIME...MOT...LOC 1742Z 273DEG 12KT 3970 8529
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ClarkSpecial weather statement, Jun 25, 12:54 PM EST, 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
154 PM EDT Wed Jun 25 2025
OHZ042-051-060-061-251845-
Montgomery OH-Darke OH-Preble OH-Miami OH-
154 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
PREBLE...SOUTHEASTERN DARKE...NORTHERN MONTGOMERY AND SOUTHERN MIAMI
COUNTIES THROUGH 245 PM EDT...
At 154 PM EDT, a strong thunderstorm was located near Lewisburg,
moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph, pea size hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Dayton, Huber Heights, Trotwood, Vandalia, Englewood, Tipp City, West
Milton, Lewisburg, Brown, Riverside, Clayton, Union, Brookville,
Shiloh, Phillipsburg, Eldorado, Verona, West Manchester, Potsdam, and
Gordon.
This includes the following Interstates...
I-70 in Ohio between mile markers 9 and 40.
I-75 in Ohio between mile markers 56 and 68.
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3996 8467 3998 8405 3984 8406 3984 8409
3978 8410 3984 8471
TIME...MOT...LOC 1754Z 275DEG 9KT 3990 8447
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ClarkSpecial weather statement, Jun 25, 12:58 PM EST, 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
158 PM EDT Wed Jun 25 2025
OHZ044-045-052-251845-
Champaign OH-Logan OH-Union OH-
158 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
CHAMPAIGN...LOGAN COUNTIES IN WEST CENTRAL OHIO AND WESTERN UNION
COUNTIES IN CENTRAL OHIO THROUGH 245 PM EDT...
At 157 PM EDT, a strong thunderstorm was located near Bellefontaine,
moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph, pea size hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Bellefontaine, West Liberty, North Lewisburg, Russells Point, De
Graff, West Mansfield, Northwood, Milford Center, Rushsylvania,
Huntsville, Woodstock, Valley Hi, Zanesfield, Raymond, New Jerusalem,
Mcmorran, Pottersburg, East Liberty, Lewistown, and Logansville.
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4027 8396 4049 8391 4050 8341 4015 8343
TIME...MOT...LOC 1757Z 275DEG 9KT 4032 8373
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Clark